# SDR 98ZZZX3027

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont GTSIO520*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 654966
- Condition: Defective
- Location: Intake Valve
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE INTAKE VALVE SEAT WAS FOUND NOT SEATED INTO THE CYLINDER HEAD PROPERLY.  IF UNDETECTED, THE SEAT AND VALVE WOULD LEAK AFTER ONE TO TWO HOURS OF OPERATION.
